Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 626275, 8 pages
http://dx.doi.org/10.1155/2014/626275
Research Article

New Ultraspherical Wavelets Spectral Solutions for Fractional Riccati Differential Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

Received 19 March 2014; Accepted 29 April 2014; Published 22 May 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 W. M. Abd-Elhameed and Y. H. Youssri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. M. Al-Mdallal, M. I. Syam, and M. N. Anwar, “A collocation-shooting method for solving fractional boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 12, pp. 3814–3822, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Çenesiz, Y. Keskin, and A. Kurnaz, “The solution of the Bagley-Torvik equation with the generalized Taylor collocation method,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 347, no. 2, pp. 452–466, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and some of their Applications, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  5. H. Jafari and S. Seifi, “Solving a system of nonlinear fractional partial differential equations using homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1962–1969, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Das, “Analytical solution of a fractional diffusion equation by variational iteration method,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 483–487, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for two-sided space-fractional partial differential equations,” Applied Numerical Mathematics: An IMACS Journal, vol. 56, no. 1, pp. 80–90, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. H. Bhrawy, A. S. Alofi, and S. S. Ezz-Eldien, “A quadrature tau method for fractional differential equations with variable coefficients,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2146–2152, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. H. Doha, A. H. Bhrawy, D. Baleanu, and S. S. Ezz-Eldien, “On shifted Jacobi spectral approximations for solving fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8042–8056, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “Efficient spectral-Petrov-Galerkin methods for third- and fifth-order differential equations using general parameters generalized Jacobi polynomials,” Quaestiones Mathematicae, vol. 36, no. 1, pp. 15–38, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. H. Doha, W. M. Abd-Elhameed, and Y. H. Youssri, “Second kind Chebyshev operational matrix algorithm for solving differential equations of Lane-Emden type,” New Astronomy, vol. 23-24, pp. 113–117, 2013. View at Google Scholar
  12. E. H. Doha, W. M. Abd-Elhameed, and M. A. Bassuony, “New algorithms for solving high even-order differential equations using third and fourth Chebyshev-Galerkin methods,” Journal of Computational Physics, vol. 236, pp. 563–579, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. T. Elgindy and K. A. Smith-Miles, “On the optimization of Gegenbauer operational matrix of integration,” Advances in Computational Mathematics, vol. 39, no. 3-4, pp. 511–524, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. T. Elgindy and K. A. Smith-Miles, “Solving boundary value problems, integral, and integro-differential equations using Gegenbauer integration matrices,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 307–325, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. H. Doha and W. M. Abd-Elhameed, “Efficient spectral-Galerkin algorithms for direct solution of second-order equations using ultraspherical polynomials,” SIAM Journal on Scientific Computing, vol. 24, no. 2, pp. 548–571, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. H. Doha and W. M. Abd-Elhameed, “Accurate spectral solutions for the parabolic and elliptic partial differential equations by the ultraspherical tau method,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 24–45, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “New wavelets collocation method for solving second-order multipoint boundary value problems using Chebyshev polynomials of third and fourth kinds,” Abstract and Applied Analysis, vol. 2013, Article ID 542839, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. Zhu and Q. Fan, “Solving fractional nonlinear Fredholm integro-differential equations by the second kind Chebyshev wavelet,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2333–2341, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. Sadek, T. Abualrub, and M. Abukhaled, “A computational method for solving optimal control of a system of parallel beams using Legendre wavelets,” Mathematical and Computer Modelling, vol. 45, no. 9-10, pp. 1253–1264, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. T. Reid, Riccati Differential Equations, vol. 86 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1972. View at MathSciNet
  22. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  23. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  24. C. Giordano and A. Laforgia, “On the Bernstein-type inequalities for ultraspherical polynomials,” Journal of Computational and Applied Mathematics, vol. 153, pp. 243–248, 2003. View at Google Scholar
  25. M. Razzaghi and S. Yousefi, “Legendre wavelets direct method for variational problems,” Mathematics and Computers in Simulation, vol. 53, no. 3, pp. 185–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. A. Yousefi, “Legendre wavelets method for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1417–1422, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Babolian and F. Fattahzadeh, “Numerical solution of differential equations by using Chebyshev wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 417–426, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Y. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. K. Maleknejad, S. Sohrabi, and Y. Rostami, “Numerical solution of nonlinear Volterra integral equations of the second kind by using Chebyshev polynomials,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 123–128, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “New spectral second kind Chebyshev wavelets algorithm for solving linear and nonlinear second-order differential equations involving singular and Bratu type equations,” Abstract and Applied Analysis, vol. 2013, Article ID 715756, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. R. Barrett, M. Berry, T. F. Chan et al., Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods, Society for Industrial and Applied Mathematics (SIAM), 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. S. Dembo, S. C. Eisenstat, and T. Steihaug, “Inexact Newton methods,” SIAM Journal on Numerical Analysis, vol. 19, no. 2, pp. 400–408, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Y.-C. Li, “A note on an identity of the gamma function and Stirling's formula,” Real Analysis Exchange, vol. 32, no. 1, pp. 267–272, 2007. View at Google Scholar · View at MathSciNet
  34. N. A. Khan, A. Ara, and N. A. Khan, “Fractional-order Riccati differential equation: analytical approximation and numerical results,” Advances in Difference Equations, vol. 2013, article 185, 2013. View at Google Scholar
  35. Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 167–174, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. F. Yin, J. Song, J. H. Leng, and F. Lu, “Couple of the variational iteration method and fractional-order legendre functions method for fractional differential equations,” The Scientific World Journal, vol. 2014, Article ID 928765, 9 pages, 2014. View at Publisher · View at Google Scholar
  37. Y. Wang and Q. Fan, “The second kind Chebyshev wavelet method for solving fractional differential equations,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8592–8601, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. W. A. Light, “Are Chebysheve expansions really better,” Bulletin of the Institute of Mathematics and Its Applications, vol. 22, pp. 180–181, 1986. View at Google Scholar